# SDR JJBA2011271237

- Difficulty date: March 10, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 27,732 hours, 38,393 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Motor
- Part number: LA11A2118
- Part serial: P84308M
- Condition: Inoperative
- Location: Aileron Trim
- Part time: 21,617 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B, A

## Discrepancy

DURING CLIMB, THE ACFT EXPERIENCED A LT WING DOWN AILERON TRIM TAB RUNAWAY.  ACFT DID NOT RESPOND TO RT WING DOWN SELECTION.  GROUND MX CREW FOUND A DEFECTIVE AILERON TRIM TAB ACTUATOR.  PART WAS R & R OPS CHECK WAS PERFORMED AND CHECKED SATISFACTORY.  THE ACFT WAS RELEASED FOR A TEST FLIGHT WHICH CHECKED SATISFACTORY.  THE ACFT WAS THEN RELEASED TO FLIGHT STATUS.
